Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Eichler-Shimura homology, intersection numbers and rational structures on spaces of modular forms


Authors: Svetlana Katok and John J. Millson
Journal: Trans. Amer. Math. Soc. 300 (1987), 737-757
MSC: Primary 11F12; Secondary 11F25, 11F67, 32N10
MathSciNet review: 876476
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we reinterpret the main results of [8] using the intersection theory of cycles with coefficients. To this end we give a functorial interpretation of Eichler-Schimura periods.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F12, 11F25, 11F67, 32N10

Retrieve articles in all journals with MSC: 11F12, 11F25, 11F67, 32N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0876476-0
PII: S 0002-9947(1987)0876476-0
Article copyright: © Copyright 1987 American Mathematical Society